About this Journal Submit a Manuscript Table of Contents
ISRN Astronomy and Astrophysics
Volume 2011 (2011), Article ID 341919, 7 pages
http://dx.doi.org/10.5402/2011/341919
Research Article

New Black Holes Solutions in a Modified Gravity

1Departamento de Física, Centro de Ciências Exatas, Universidade Federal do Espírito Santo, Avenida Fernando Ferrari s/n, Campus de Goiabeiras, 29075-910 Vitória, ES, Brazil
2Instituto de Física, Universidade Federal da Bahia, Salvador, BA 40210-340, Brazil
3ICRACBPF-Rua Dr. Xavier Sigaud, 150, 180, CEP22290-Urca, Rio de Janeiro, Brazil

Received 2 November 2011; Accepted 4 December 2011

Academic Editor: A. Ferrari

Copyright © 2011 M. Hamani Daouda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present some basic concepts of a theory of modified gravity, inspired by the gauge theories, where the commutator algebra of covariant derivative gives us an added term with respect to the General Relativity, which represents the interaction of gravity with a substratum. New spherically symmetric solutions of this theory are obtained and can be viewed as solutions that reproduce the mass, the charge, the cosmological constant, and the Rindler acceleration, without coupling with the matter content, that is, in the vacuum.